# SDR SWAA011245

- Difficulty date: April 24, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 45,001 hours, 39,810 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: 65C16820
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINER LOOSE. SECURED RETAINER PER MM.
